Show simple item record

dc.contributor.authorSarras, Ioannis
dc.contributor.authorNuño, Emmanuel
dc.contributor.authorBasañez Villaluenga, Luis
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament d'Enginyeria de Sistemes, Automàtica i Informàtica Industrial
dc.date.accessioned2014-11-13T10:25:29Z
dc.date.created2014-10-01
dc.date.issued2014-10-01
dc.identifier.citationSarras, I.; Nuño, E.; Basañez, L. An adaptive controller for nonlinear teleoperators with variable time-delays. "Journal of the Franklin Institute", 01 Octubre 2014, vol. 351, núm. 10, p. 4817-4837.
dc.identifier.issn0016-0032
dc.identifier.urihttp://hdl.handle.net/2117/24712
dc.description.abstractIn most real-life bilateral teleoperators the available physical parameters are uncertain and the communications exhibit variable time-delays. In order to confront these situations and only assuming that a bound of the time-delays is known, the present work reports an adaptive controller which ensures asymptotic convergence of both position errors and velocities to zero, provided that a sufficient condition on the control gains is met. Compared to previous related works that only treated constant time-delays, the stability analysis does not rely on the cascade interconnection structure of the local and remote nonlinear dynamics and the linear interconnection map. Instead, the paper employs a different Lyapunov candidate function that incorporates a strictly positive term, the local and remote position error. Some simulations, in free space and interacting with a rigid wall, and experiments, using two nonlinear manipulators, illustrate the performance of the proposed control scheme in the presence of uncertain parameters and variable time-delays. (C) 2014 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
dc.format.extent21 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Informàtica::Robòtica
dc.subject.lcshMobile robots -- Automatic control
dc.subject.otherBILATERAL TELEOPERATION
dc.subject.otherSYNCHRONIZATION
dc.subject.otherTRACKING
dc.subject.otherSYSTEMS
dc.titleAn adaptive controller for nonlinear teleoperators with variable time-delays
dc.typeArticle
dc.subject.lemacRobots mòbils -- Control automàtic
dc.contributor.groupUniversitat Politècnica de Catalunya. SIR - Service and Industrial Robotics
dc.identifier.doi10.1016/j.jfranklin.2014.07.016
dc.rights.accessRestricted access - publisher's policy
local.identifier.drac15283455
dc.description.versionPostprint (published version)
dc.date.lift10000-01-01
local.citation.authorSarras, I.; Nuño, E.; Basañez, L.
local.citation.publicationNameJournal of the Franklin Institute
local.citation.volume351
local.citation.number10
local.citation.startingPage4817
local.citation.endingPage4837


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record